# SDR CA000209005

- Difficulty date: January 27, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Mooney M20E
- Aircraft time: 4,238 hours
- Engine: Lyc IO360A1A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Link
- Part number: 540053
- Condition: Corroded
- Location: Nlg
- Part time: 4,213 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE RPLACING THE RUBBER SHOCKS ON THE NOSE GEAR SHOCK ASSEMBLY, IT WAS NOTICED THAT THERE WAS CORROSION ON THE POST WHERE THE RUBBER DISCS ARE PLACED.IN ORDER TO DETECT CORROSIONIN THIS AREA,THIS ASSEMBLY HAS TO BE REMOVED AND DISSASEMBLED.
